# SDR YENA2022122301282

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 8,802 hours, 2,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 283, JFK-MCO. LIGHT BELOW 6000, DIRTY SOCKS SMELL ODOR INTENSE BELOW 3000' FUMES IN COCKPIT & CABIN, FORWARD & MID/  COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 (A) 1C PER TSM 05-50-00-810-085-B,  TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.
